Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 11 of 12 found articles
 
 
  Stability analysis of a nonhomogeneous Markovian landscape model
 
 
Title: Stability analysis of a nonhomogeneous Markovian landscape model
Author: Li, Bai-Lian
Appeared in: Ecological modelling
Paging: Volume 82 (1995) nr. 3 pages 10 p.
Year: 1995
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 11 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands